Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 23618, 12 pages
http://dx.doi.org/10.1155/2007/23618
Research Article

On the Rational Recursive Sequence xn+1=(A+i=0kαixni)/(B+i=0kβixni)

1Mathematics Department, Faculty of Science, Zagazig University, Zagazig 44519, Egypt
2Mathematics Department, Faculty of Science, Taif University, P.O. Box 888, El-Taif 5700, Hawai, Saudi Arabia

Received 13 August 2006; Revised 22 January 2007; Accepted 22 January 2007

Academic Editor: Martin J. Bohner

Copyright © 2007 E. M. E. Zayed and M. A. El-Moneam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. E. Zayed and M. A. El-Moneam, “On the Rational Recursive Sequence ,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 23618, 12 pages, 2007. https://doi.org/10.1155/2007/23618.